Jehan Oh
Jehan Oh
Bielefeld University
Verified email at snu.ac.kr - Homepage
TitleCited byYear
Global gradient estimates for non-uniformly elliptic equations
SS Byun, J Oh
Calculus of Variations and Partial Differential Equations 56 (2), 46, 2017
242017
Global Calderón–Zygmund theory for asymptotically regular nonlinear elliptic and parabolic equations
SS Byun, J Oh, L Wang
International Mathematics Research Notices 2015 (17), 8289-8308, 2014
152014
Global gradient estimates for the borderline case of double phase problems with BMO coefficients in nonsmooth domains
SS Byun, J Oh
Journal of Differential Equations 263 (2), 1643-1693, 2017
122017
Regularity for multi-phase variational problems
C De Filippis, J Oh
Journal of Differential Equations 267 (3), 1631-1670, 2019
92019
Global Calderón–Zygmund theory for nonlinear elliptic obstacle problems with asymptotically regular nonlinearities
SS Byun, Y Cho, J Oh
Nonlinear Analysis: Theory, Methods & Applications 123, 150-157, 2015
72015
Gradient estimates for double phase problems with irregular obstacles
SS Byun, Y Cho, J Oh
Nonlinear Analysis 177, 169-185, 2018
42018
W2, p estimates for solutions to asymptotically elliptic equations in nondivergence form
SS Byun, J Oh, L Wang
Journal of Differential Equations 260 (11), 7965-7981, 2016
32016
Regularity results of the thin obstacle problem for the p (x)-Laplacian
SS Byun, KA Lee, J Oh, J Park
Journal of Functional Analysis 276 (2), 496-519, 2019
22019
Global gradient estimates for asymptotically regular problems of -Laplacian type
SS Byun, J Oh
Communications in Contemporary Mathematics 20 (08), 1750079, 2018
22018
Global Morrey regularity for asymptotically regular elliptic equations
SS Byun, J Oh
Applied Mathematics Letters 76, 227-235, 2018
22018
Interior and boundary higher integrability of very weak solutions for quasilinear parabolic equations with variable exponents
K Adimurthi, SS Byun, J Oh
Nonlinear Analysis, 2018
12018
Valuation of American strangle option: Variational inequality approach.
J Jeon, J Oh
Discrete & Continuous Dynamical Systems-Series B 24 (2), 2019
2019
Nondivergence elliptic and parabolic problems with irregular obstacles
SS Byun, KA Lee, J Oh, J Park
Mathematische Zeitschrift 290 (3-4), 973-990, 2018
2018
On global estimates for systems with -growth in rough domains
M Bulíček, S Byun, P Kaplický, J Oh, S Schwarzacher
arXiv preprint arXiv:1810.09144, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–14